Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some generalizations of Opial's inequality


Author: James Calvert
Journal: Proc. Amer. Math. Soc. 18 (1967), 72-75
MSC: Primary 26.70
DOI: https://doi.org/10.1090/S0002-9939-1967-0204594-1
MathSciNet review: 0204594
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.70

Retrieve articles in all journals with MSC: 26.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0204594-1
Article copyright: © Copyright 1967 American Mathematical Society